Accessibility navigation


Some applications of duality for Lévy processes in a half-line

Bertoin, J. and Savov, M. (2011) Some applications of duality for Lévy processes in a half-line. Bulletin of the London Mathematical Society, 43 (1). pp. 97-110. ISSN 0024-6093

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1112/blms/bdq084


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:29111
Publisher:London Mathematical Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation